Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madidog20

Aczone - Help Asap

I've been using aczone in the morning, and one part of my face keeps turning dark and "scabbing" (it looks like its scabbing, I'm not sure what's really going on). Can someone please explain??? It's been scabbed/discolored for a couple of days now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×